MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION STENTS I-CAST; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION STENTS I-CAST; ILIAC COVERED STENT, ARTERIAL
Model Number 42616
Medical Device Problem Codes Expiration Date Error (2528); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
Report received from distributor stated that the product labeling was found to have an error.The product date of manufacture was listed in the distributor udi barcode label instead of the expiration date of the product.The expiration date on the primary manufacturer product label was correct.
 
Additional Manufacturer Narrative
Corrected information: section d2b - procode additional information: section d9, h6 & h10 related mfg report numbers: 3011175548-2024-00185, -00186, -00187, -00188, -00189, -00190, -00192, -00191, -00193, -00194, -00195.Investigation summary: on 12jul2024, cook medical notified atrium medical corporation of a discrepancy in the distribution label (ls000125) applied during the rework of ln 508083.Specifically, the udi on the distribution label had an incorrect date instead of the expiration date.Because of this incorrect date, the device appeared to be expired when it was not.Cook medical is a new distribution partner to atrium where cook is responsible for distributing all icast products.As part of this new partnership, a new distribution label was added to the boms of icast part numbers.The distribution label provides a barcode to be used by cook for logistics purposes when receiving product.Without this label, icast products cannot be sold to or received by cook since they scan at least 1 label per lot during their receiving process.Ln 508083 was originally built without the cook label prior to the implementation of the cook label.Once the cook label was implemented, all icast product in inventory required rework to apply this new cook label.These reworks were performed under ncr005717.During the rework for ln 508083, two errors occurred resulting in the lot being released with the incorrect label.First, an error occurred during the creation of the label and second, during the verification step of the rework to confirm accuracy of the label.The cause is related to the rework process and will be further investigated in corrective and preventative action capa (b)(4).
 
Event or Problem Description
N/a.

Brand Name
STENTS I-CAST
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key19787624
Report Number3011175548-2024-00184
Device Sequence Number8429207
Product Code PRL
UDI-Device Identifier00650862426168
UDI-Public00650862426168
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42616
Device Catalogue Number42616
Device Lot Number508083
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date07/20/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown